# SDR IXXA2022071004

- Difficulty date: July 10, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24983
- Aircraft time: 123,088 hours, 24,212 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Cowling
- Part number: 224M4761513
- Part serial: NSN
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE I/B CORE COWL HAS A HOLE IN THE UPPER AFT EXTERIOR NAC 220-225
